# SDR PNSA000702

- Difficulty date: July 23, 2000
- Submitted: August 10, 2000
- Operation: General aviation
- Aircraft: N4327P
- Make and model: Piper PA-32-301
- Aircraft serial: 328406002
- Aircraft time: 13,882 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X66
- Condition: Cut
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TIRE WENT FLAT DURING ROLL-OUT.  REPLACED  CUT TIRE.  (X)
